# SDR FDEA201412184146

- Difficulty date: December 18, 2014
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING REPAIR, FUSELAGE EXTERIOR SKIN, THERE IS A LIGHTNING STRIKE REPAIR AT STATION 349, STRINGER 22R.  EXISTING LIGHTNING STRIKE REPAIR WAS EVALUATED IAW ATTACHMENT B OF EO F-5100-7-5001 A4 PT 1.
